Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 14, NWS Amarillo, TX

September 28, 20134 counties in Texas

NWS Amarillo, TX issued this flash flood warning at Sep 28, 2013, 2:49 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2013, 2:49 AM CDT (07:49 UTC)
Expired
Sep 28, 2013, 6:00 AM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Donley County, TX, Gray County, TX, Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 108 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
550 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 1:00 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Sep 28, 1:00 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
100 AM CDT SAT SEP 28 2013

.AVIATION...
06Z TAFS...SHOWERS AND THUNDERSTORMS HAVE PUSHED EAST OF ALL THREE
TERMINALS...AND WILL CONTINUE TO PUSH EAST THE REMAINDER OF THE
NIGHT. VFR CONDITIONS ARE EXPECTED AT ALL SITES THROUGH THE TAF
PERIOD. SURFACE COLD FRONT HAS ALREADY PUSHED THROUGH KDHT AND
KGUY...AND WILL PUSH THROUGH KAMA 07-08Z. NORTH TO NORTHWEST WINDS
WILL GUST TO AROUND 25 KTS BEHIND THE FRONT. WINDS WILL VEER TO THE
NORTHEAST SATURDAY MORNING...AND DIMINISH IN SPEED FROM NORTH TO
SOUTH AS SURFACE HIGH PRESSURE BUILDS IN...WITH SPEEDS DROPPING TO
LESS THAN 10 KTS BY MID TO LATE AFTERNOON.

KB

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT FRI SEP 27 2013/

SHORT TERM...
AN UPPER TROUGH OVER THE CENTRAL ROCKIES CONTINUES TO ADVANCE
EASTWARD TONIGHT. HEIGHT FALLS AHEAD OF THIS SYSTEM HAS RESULTED IN
THE DEEPENING OF A LEE SIDE SURFACE TROUGH...WITH MOISTURE SURGING
INTO THE AREA ON SOUTHERLY SFC WINDS. LIGHT SHOWERS ASSOCIATED WITH
MID LEVEL ASCENT CONTINUE TO MOVE THROUGH THE AREA. EAST OF THIS
BAND OF SHOWERS...SURFACE INSTABILITY HAS INCREASED TO AROUND
500-1200 J/KG OF CAPE. LATEST HIGH-RES MODELS INDICATE STORMS
DEVELOPING LATER THIS EVENING MAINLY ALONG AND EAST OF A BOISE CITY
TO HEREFORD LINE WHERE THEY WILL BECOME MORE WIDESPREAD AS UPPER
LEVEL DYNAMICS, DEEP BOUNDARY LAYER MOISTURE, AND A COLD FRONT
DROPPING SOUTH OUT OF COLORADO COMBINE.

STILL LOOKING LIKE SEVERE WEATHER IS POSSIBLE WITH THESE STORMS GIVEN
DEEP LAYER SHEAR VALUES UP TO 60 KTS. LARGE HAIL AND STRONG WINDS
WILL BE THE PRIMARY HAZARDS WITH THESE STORMS AS THEY WILL CONGEAL
INTO A LINEAR MODE LATE THIS EVENING. THE TORNADO THREAT IS MORE
UNCERTAIN GIVEN THE RATHER HIGH LCLS ALTHOUGH THE POSSIBILITY EXISTS
/ALBEIT SMALL/ FOR A BRIEF TORNADO EITHER FROM DISCRETE SUPERCELL
STORMS OR WITHIN THE LINE OF STORMS. THE THREAT FOR SEVERE WEATHER OVER
THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES IS LOOKING LESS LIKELY
THIS DUE TO STABILIZATION OF THE BOUNDARY LAYER FROM THESE SHOWERS.
HOWEVER WILL KEEP MENTION OF SEVERE STORMS IN THE FORECAST WITH THE
UPPER TROUGH STILL WEST OF THE AREA AND THE PASSAGE OF THE COLD FRONT
NOT EXPECTED UNTIL LATE TONIGHT.

ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES ALSO RAISES CONCERN FOR
FLOODING AND FLASH FLOODING TONIGHT. ALTHOUGH THIS SYSTEM IS RATHER
PROGRESSIVE WHICH LOWERS THE POSSIBILITY FOR FLOODING ISSUES...THE
MEAN DEEP LAYER FLOW ORIENTED NEARLY PARALLEL TO THE APPROACHING COLD
FRONT AND BACKWARD PROPAGATING CORFIDI VECTORS LESS THAN 20 KTS
SUGGESTS THE POTENTIAL FOR STORMS TO BACKBUILD. WILL NOT BE OUT OF
THE QUESTION FOR SOME LOCATIONS TO SEE STORM TOTAL RAINFALL AMOUNTS
BETWEEN A HALF OF AN INCH TO AN INCH...ESPECIALLY OVER THE EASTERN
TEXAS AND OKLAHOMA PANHANDLES.

AS THIS SYSTEM LIFTS NORTHEAST SATURDAY...SHOWERS WILL QUICKLY END BY
THE AFTERNOON. THIS FRONT WILL HAVE SURGED SOUTH OF THE AMA CWA BY
THE MORNING. MUCH COOLER AIR BEHIND THE FRONT WILL RESULT IN A
NOTICEABLY COOLER DAY WITH HIGHS IN THE UPPER 60S TO THE UPPER 70S.
WINDS MAY BE A BIT BREEZY EARLY IN THE DAY ALTHOUGH AS SURFACE HIGH
PRESSURE BUILDS IN...WINDS WILL DIMINISH BY THE EVENING. THIS WILL
LEAD TO A COOL NIGHT WITH LOWS GENERALLY FALLING INTO THE 40S.

LONG TERM...
THE AREA WILL RESIDE UNDER SEMI-ZONAL FLOW SUNDAY THROUGH THE FIRST
PART OF NEXT WEEK RESULTING IN ANOTHER ROUND OF QUIET AND MILD EARLY
FALL WX. TEMPS WARMING BACK INTO THE 80S ARE EXPECTED WITH LITTLE TO
NO CLOUD COVER. AN UPPER TROUGH MOVES ACROSS THE PLAINS TOWARD THE
END OF THE WEEK ALTHOUGH WHETHER OR NOT THIS AFFECTS THE PANHANDLES
IS STILL UNCERTAIN AS THE 12Z GFS TRACKS THIS LOW MUCH FARTHER NORTH
THAN ITS 06Z RUN. THE 12Z ECMWF ALSO LENDS CREDENCE TO THE GFS AS IT
ALSO DISPLAYS THIS UPPER TROUGH MOVING WELL NORTH OF THE AREA.
NONETHELESS ITS MUCH TOO EARLY TO INSERT ANY POPS ASSOCIATED WITH
THIS SYSTEM AND WILL MAINTAIN A DRY FORECAST. THIS FRONT DOES LOOK
LIKE IT WILL PUSH A COLD FRONT THROUGH THE AREA SOMETIME FRIDAY.

CLK

FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES TONIGHT AS AN UPPER LEVEL SYSTEM ADVANCES
TOWARD THE AREA. HEAVY RAINFALL CAN ACCOMPANY THESE STORMS WHICH
CAN PRODUCE BETWEEN A HALF TO AN INCH OF RAINFALL IN SOME LOCATIONS.
A COLD FRONT WILL PUSH THROUGH THE AREA MAINLY AFTER MIDNIGHT WITH
BREEZY NORTHWEST TO NORTH WINDS IN ITS WAKE. WINDS WILL DIMINISH
LATER IN THE DAY SATURDAY AS HIGH PRESSURE SETTLES OVER THE AREA.
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED
OVER THE AREA THIS WEEKEND THROUGH EARLY NEXT WEEK WITH 20 FOOT
WINDS GENERALLY STAYING UNDER 15 MPH.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Sep 27, 2:50 PM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
250 PM CDT FRI SEP 27 2013

OKZ001>003-TXZ001>020-281100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
250 PM CDT FRI SEP 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH TONIGHT. SOME OF THESE STORMS COULD BE SEVERE
ALONG AND EAST OF A BOISE CITY TO HEREFORD LINE WITH STRONG WINDS IN
EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE OF PING PONG BALLS AS
THE PRIMARY HAZARDS. HOWEVER...AN ISOLATED TORNADO CANNOT BE COMPLETELY
RULED OUT. ADDITIONALLY...HEAVY RAIN COULD LEAD TO ISOLATED FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING ACROSS THE
SOUTHEAST TEXAS PANHANDLE. HOWEVER THESE STORMS ARE EXPECTED TO BE
BELOW SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO
MONITOR THE FORECAST AND BE READY FOR ACTIVATION THROUGH TONIGHT.

CLK

In the hours before

Special weather statement, Sep 28, 12:03 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1203 AM CDT SAT SEP 28 2013

TXZ008-009-012>014-017-018-280530-
ARMSTRONG TX-CARSON TX-GRAY TX-HUTCHINSON TX-POTTER TX-RANDALL
TX-ROBERTS TX-
1203 AM CDT SAT SEP 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...CARSON...
WESTERN ROBERTS...RANDALL...EASTERN POTTER...SOUTHEASTERN HUTCHINSON
AND EXTREME NORTHWESTERN GRAY COUNTIES UNTIL 1230 AM CDT...

AT 1203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
BORGER TO 8 MILES WEST OF HAPPY...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          CLAUDE...             CANYON...
  BORGER...             AMARILLO...           WHITE DEER...
  WAYSIDE...            WASHBURN...           SKELLYTOWN...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    TIMBERCREEK CANYON...
  PANTEX...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 69 AND 103.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3475 10214 3562 10164 3596 10086 3475 10154
      3474 10159
TIME...MOT...LOC 0503Z 231DEG 51KT 3566 10135 3480 10192

14
Special weather statement, Sep 28, 12:10 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1210 AM CDT SAT SEP 28 2013

OKZ003-TXZ004-005-280615-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
1210 AM CDT SAT SEP 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE...NORTHWESTERN
LIPSCOMB AND BEAVER COUNTIES UNTIL 115 AM CDT...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
FORGAN TO 8 MILES SOUTH OF FARNSWORTH...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             PERRYTON...           MOCANE...
  KNOWLES...            GRAY...               GATE...
  FORGAN...             FLORIS...             ELMWOOD...
  BRYANS CORNER...      BOYD...               BALKO...
  FARNSWORTH...         DARROUZETT...         BOOKER...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3696 10000 3643 10027 3612 10107 3701 10076
      3701 10001
TIME...MOT...LOC 0511Z 238DEG 37KT 3703 10051 3622 10090

14
Special weather statement, Sep 28, 12:28 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1228 AM CDT SAT SEP 28 2013

TXZ008>010-012>014-017>019-280630-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-HEMPHILL TX-HUTCHINSON
TX-POTTER TX-RANDALL TX-ROBERTS TX-
1228 AM CDT SAT SEP 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...CARSON...ROBERTS...
EASTERN RANDALL...EXTREME SOUTHEASTERN POTTER...SOUTHEASTERN
HUTCHINSON...NORTHWESTERN HEMPHILL...WESTERN GRAY AND NORTHWESTERN
DONLEY COUNTIES UNTIL 130 AM CDT...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
SKELLYTOWN TO 7 MILES SOUTHEAST OF PALO DURO CANYON TO 7 MILES SOUTH
OF HAPPY...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          PAMPA...              MIAMI...
  CLAUDE...             WHITE DEER...         WAYSIDE...
  WASHBURN...           SKELLYTOWN...         PALO DURO CANYON...
  LEFORS...             LAKE MCCLELLAN...     KINGSMILL...
  GROOM...              GOODNIGHT...          CODMAN...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 100.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 125.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3586 10122 3606 10040 3526 10081 3487 10121
      3474 10158 3474 10196
TIME...MOT...LOC 0528Z 243DEG 36KT 3579 10103 3493 10149
          3467 10179

14
Special weather statement, Sep 28, 1:21 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
121 AM CDT SAT SEP 28 2013

OKZ003-TXZ004-005-009-010-013>015-018>020-280715-
ARMSTRONG TX-BEAVER OK-CARSON TX-COLLINGSWORTH TX-DONLEY TX-GRAY
TX-HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-WHEELER TX-
121 AM CDT SAT SEP 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...SOUTHEASTERN
CARSON...NORTHWESTERN COLLINGSWORTH...WESTERN WHEELER...EASTERN
ROBERTS...SOUTHEASTERN OCHILTREE...LIPSCOMB...HEMPHILL...GRAY...
DONLEY AND SOUTHEASTERN BEAVER COUNTIES UNTIL 215 AM CDT...

AT 120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
WOLF CREEK PARK TO 9 MILES NORTH OF LORA TO 7 MILES NORTH OF LAKE
MCCLELLAN TO 14 MILES SOUTH OF WAYSIDE...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...              LIPSCOMB...           CLARENDON...
  CANADIAN...           WOLF CREEK PARK...    WHEELER...
  NEW MOBEETIE...       MCLEAN...             LORA...
  LELIA LAKE...         LEFORS...             LAKE MCCLELLAN...
  LAKE MARVIN...        KELLERVILLE...        HOWARDWICK...
  HIGGINS...            GREENBELT LAKE...     GOODNIGHT...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 154.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3531 10107 3578 10079 3637 10065 3665 10001
      3591 9999 3494 10055 3474 10101 3474 10147
TIME...MOT...LOC 0620Z 235DEG 43KT 3628 10046 3587 10058
          3532 10086 3459 10151

14
Local storm report, Sep 28, 1:37 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
137 AM CDT SAT SEP 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     3 NNE WAYSIDE           34.83N 101.52W
09/27/2013  M65 MPH          ARMSTRONG          TX   BROADCAST MEDIA

0750 PM     TSTM WND GST     2 WSW CLARENDON         34.92N 100.93W
09/27/2013  M58 MPH          DONLEY             TX   MESONET

0759 PM     TSTM WND DMG     1 NE ALANREED           35.21N 100.73W
09/27/2013                   GRAY               TX   PUBLIC

            LARGE TREE BLOCKING THE ROAD FOR THE RAMP TO INTERSTATE
            40.

0900 PM     TSTM WND DMG     5 SSE GATE              36.79N 100.02W
09/27/2013                   BEAVER             OK   FIRE DEPT/RESCUE

            OIL FIELD TANKS BLOWN ONTO A COUNTY ROAD. TIME
            ESTIMATED.

1011 PM     TSTM WND DMG     2 N TWITTY              35.34N 100.24W
09/27/2013                   WHEELER            TX   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 83

&&

EVENT NUMBER AMA1300825 AMA1300827 AMA1300826 AMA1300829 AMA1300828

EA
Local storm report, Sep 28, 2:47 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
247 AM CDT SAT SEP 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     FLASH FLOOD      MOBEETIE                35.53N 100.44W
09/28/2013                   WHEELER            TX   LAW ENFORCEMENT

            WATER FLOWING OVER HIGHWAY 152 AT MOBEETIE. ESTIMATED
            DEPTH OF 6 INCHES. TXDOT BARRICADING THE HIGHWAY.

&&

EVENT NUMBER AMA1300830

LINDLEY

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 7:05 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree40 min
Sep 27, 7:28 PM CDTSpecial Weather StatementAMAOchiltree32 min
Sep 27, 7:32 PM CDTSpecial Weather StatementAMADonley28 min
Sep 27, 7:43 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler62 min
Sep 27, 7:46 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree29 min
Sep 27, 7:57 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler48 min
Sep 27, 8:03 PM CDTAreal Flood AdvisoryAMACollingsworth, Donley, Gray, Hemphill, Roberts, Wheeler3 hr
Sep 27, 8:09 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree51 min
Sep 27, 8:19 PM CDTSpecial Weather StatementAMADonley26 min
Sep 27, 8:46 PM CDTSpecial Weather StatementAMAHemphill, Wheeler59 min
Sep 27, 8:48 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray27 min
Sep 27, 9:06 PM CDTAreal Flood AdvisoryAMADallam, Hartley3 hr
Sep 27, 9:14 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler46 min
Sep 27, 9:30 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Donley, Gray, Randall3 hr
Sep 27, 9:33 PM CDTAreal Flood AdvisoryAMAHemphill, Lipscomb, Ochiltree, Roberts3 hr
Sep 27, 9:36 PM CDTSpecial Weather StatementAMAArmstrong24 min
Sep 27, 9:55 PM CDTSevere Thunderstorm WarningAMAWheeler35 min
Sep 27, 10:02 PM CDTSpecial Weather StatementAMAArmstrong, Gray, Roberts28 min
Sep 27, 10:45 PM CDTSpecial Weather StatementAMAGray30 min
Sep 27, 11:11 PM CDTAreal Flood AdvisoryAMAGray, Hemphill, Roberts, Wheeler3 hr
Sep 27, 11:20 PM CDTSpecial Weather StatementAMAHemphill, Wheeler25 min
Sep 27, 11:24 PM CDTSpecial Weather StatementAMACarson, Randall36 min
Sep 27, 11:45 PM CDTSpecial Weather StatementAMAHemphill30 min
Sep 28, 12:03 AM CDTSpecial Weather StatementAMACarson, Randall27 min
Sep 28, 12:10 AM CDTSpecial Weather StatementAMAOchiltree65 min
Sep 28, 12:14 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Donley, Gray, Randall4 hr
Sep 28, 12:28 AM CDTSpecial Weather StatementAMAArmstrong, Carson, Gray, Roberts62 min
Sep 28, 1:21 AM CDTSpecial Weather StatementAMADonley, Gray, Hemphill, Lipscomb54 min
Sep 28, 2:00 AM CDTAreal Flood AdvisoryAMACollingsworth, Donley, Gray, Hemphill, Roberts, Wheeler4 hr
Sep 28, 2:57 AM CDTFlash Flood WarningAMADonley3 hr
Sep 27, 8:58 PM CDTSevere Thunderstorm WarningAMABeaver32 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.